Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
(@rockingonaboat)
Active Member
Joined: 3 years ago
Posts: 29
 

I wanted to add a pic of what I’ve been taking since this whole thing started 6 weeks ago. In the beginning, I’ve been taking the ginkgo 2x a day- I mix 6-7 drops with fresh squeezed lemon/lime juice and water in the morning and drink it throughout the day-refilling the same glass/bottle with water. In the evening, I would use regular water and mix in 3-5 drops and drink it throughout the evening until bed. I took these doses with food because at first, I tried w/o food and it made my tummy hurt. 

Recently, the neurologist I met told me to take magnesium oxide 200-500mg daily. Everything I’ve read about magnesium says magnesium oxide is the worst form to take as it has poor absorption, so I opted for ionic magnesium chloride and it seems to work. I def notice it once it starts to kick in. Like a weird sensation everywhere and then I’m a little calmer. 
I started this this past Saturday 7/24- I took 200mg - so two dropper fulls in the evening with food- I mix it with lemon water to mask the saltiness. The next day I took 2 dropper fulls in the morning with food and then one dropper full in the evening with food. No ginkgo those two days. 
Yesterday, I took the magnesium in the morning -2 dropper fulls and then in the late afternoon I took 6-7drops of ginkgo w/food because I wanted see if it would help with my shaky brain. And then about 1.5 hrs later I took my second dose of magnesium- one dropper full.

Today, I’ve taken my 2 dropper fulls of magnesium and I’m currently waiting for it to kick in. Hoping I dont have to take the ginkgo today, but we shall see how the day goes. 
Hope this helps someone. Good luck and let’s get better soon! 


   
gingerj, Redlil, gingerj and 1 people reacted
ReplyQuote
(@redm)
Active Member
Joined: 3 years ago
Posts: 15
 

@dizzydame on to of the dizziness, I too have extreme anxiety to the point my BP raises to a dangerous level. I had anxiety before but the is worse. Like stuck in a high alert PTSD mode.

 


   
LadyD, Covid vaccine side effects, LadyD and 1 people reacted
ReplyQuote
(@zacattack99)
New Member
Joined: 3 years ago
Posts: 4
 
Posted by: @wolf1476

Has anyone that has received any of the new Covid Vaccines, did you experience any increased dizziness or other symptoms? 

Hello, I took the first dose of the Pfizer vaccine, and now I have muscle twitches all over. Mainly in my left foot. However I feel twitches all over. I am seeing a neurologist this Friday. However this is really freaking me out, has anyone else out there experienced this? And if so how long? My toes keep twitching and I can see my muscles moving and spasm in certain areas. 

 


   
ReplyQuote
(@dizzzy2021)
Active Member
Joined: 3 years ago
Posts: 57
 

@redm you are the best friend of yourself.If you think its the best rhing for you so its the best.For me Im super confident what to do.you know the best for yourself.whatever you do please keep us updated.your experience worths alot.


   
ReplyQuote
(@dizzzy2021)
Active Member
Joined: 3 years ago
Posts: 57
 

@redm try to manage it.ir really makes everything worse.whats your current side effects?


   
ReplyQuote
(@redm)
Active Member
Joined: 3 years ago
Posts: 15
 

@dizzzy2021 thanks. I mean toward no second shot. Thanks for the encouragement and response.


   
ReplyQuote
(@redm)
Active Member
Joined: 3 years ago
Posts: 15
 

@dizzzy2021 since the the first shot, immediately following the shot, extreme dizziness and extremely high BP. I had Covid last March 2020...after that I have had lung and extreme fatigue and nauseousness problems.

The extreme dizziness has been going on since the 1st shot about 5 days a week. I also, since the shot, have days were I can't wake, which I had sleep problems before but I'm talking 10-14 hours of sleep. I'm home bound. Can't do anything.

Thanks.


(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 

@djmatera - it goes according to your body weight...


   
ReplyQuote
(@dizzzy2021)
Active Member
Joined: 3 years ago
Posts: 57
 

@redm I really understand you .I felt dizziness+headach+brain fog 2 hours post first shot and now 35 days after that not fully recovered.It feels never ending .how long past from your first dose,?any progress?any meds?


   
Deborah and Deborah reacted
ReplyQuote
(@gloriam)
Very Active Member
Joined: 3 years ago
Posts: 169
 

@redm 

hang in there. You’re NOT crazy but the world is. 😹


   
dragonlover, gingerj, Redlil and 3 people reacted
ReplyQuote
(@gloriam)
Very Active Member
Joined: 3 years ago
Posts: 169
 

@zacattack99 

yes spasms in left leg. Now 17 weeks in. It’s gotta stop. 🙏😔


   
ZactAttack99, Redlil, ZactAttack99 and 1 people reacted
ReplyQuote
(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 

@joshseiji 

F.Y.I.

No exercise (especially anything that elevates the heart rate above 100) until fully resolved.  I got this info from a few doctors...


   
spacecadet, dragonlover, Redlil and 3 people reacted
ReplyQuote
(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 

@greenmonster 

Bingo!!!  Exactly right...


   
ReplyQuote
(@joshseiji)
New Member
Joined: 3 years ago
Posts: 2
 

@gingerjones 

 

Thanks for this. I haven't worked out for about 5 days now and I feel significantly better today. Most doctors I've talked to in my family have told me to get exercise but I have definitely noticed the symptoms come back when I do, so I will continue not to.

 

Any idea how long it will take to fully recover? I imagine it's different for everyone 


   
ReplyQuote
(@redm)
Active Member
Joined: 3 years ago
Posts: 15
 

@gloriam agreed! Smh 💜


   
ReplyQuote
Page 414 / 1151